# SDR SWAA2022022200735

- Difficulty date: August 1, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 63,755 hours, 37,491 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL JUST AFT OF #2 ENGINE; HORIZ. SEAL RETAINER IS CRACKED. / REMOVED CRACKED SEAL RETAINER AND INSTALLED NEW HORIZONTAL SEAL RETAINER ON R/H UPPER T/E PANEL JUST AFT OF #2 ENGINE IAW SRM 51-40-02-0G-0 4. FASTENER IDENTIFICATION WAS FROM IPC 57-50-00-25 ITEM 35 53916C 05AUG18
